Oscillation of Generalized Differences of Hölder and Zygmund Functions

Alejandro J. Castro, José G. Llorente, Artur Nicolau

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

1 Citació (Scopus)

Resum

© 2017, Mathematica Josephina, Inc. In this paper we analyze the oscillation of functions having derivatives in the Hölder or Zygmund class in terms of generalized differences and prove that its growth is governed by a version of the classical Kolmogorov’s Law of the Iterated Logarithm. A better behavior is obtained for functions in the Lipschitz class via an interesting connection with Calderón–Zygmund operators.
Idioma originalEnglish
Pàgines (de-a)1665-1686
RevistaJournal of Geometric Analysis
Volum28
Número2
DOIs
Estat de la publicacióPublicada - 1 d’abr. 2018

Fingerprint

Navegar pels temes de recerca de 'Oscillation of Generalized Differences of Hölder and Zygmund Functions'. Junts formen un fingerprint únic.

Com citar-ho